Follow
Abdelmoujib BENKIRANE
Abdelmoujib BENKIRANE
Professor of Mathematics
No verified email
Title
Cited by
Cited by
Year
An existence theorem for a strongly nonlinear elliptic problem in Orlicz spaces
A Benkirane, A Elmahi
Nonlinear Analysis: Theory, Methods & Applications 36 (1), 11-24, 1999
1121999
Variational inequalities in Musielak-Orlicz-Sobolev spaces
A Benkirane, MS El Vally
Bulletin of the Belgian Mathematical Society-Simon Stevin 21 (5), 787-811, 2014
1072014
Existence of solutions for quasilinear degenerate elliptic equations.
Y Akdim, E Azroul, A Benkirane
Electronic Journal of Differential Equations (EJDE)[electronic only] 2001 …, 2001
802001
Almost everywhere convergence of the gradients of solutions to elliptic equations in Orlicz spaces and application
A Benkirane, A Elmahi
Nonlinear Analysis: Theory, Methods & Applications 28 (11), 1769-1784, 1997
791997
Some approximation properties in Musielak-Orlicz-Sobolev spaces
A Benkirane, M Val
Thai journal of mathematics 10 (2), 371-381, 2012
782012
An approximation theorem in higher order Orlicz-Sobolev spaces and applications
A Benkirane, JP Gossez
Studia Mathematica 92 (3), 231-255, 1989
751989
On a class of fractional p(x) -Kirchhoff type problems
E Azroul, A Benkirane, M Shimi, M Srati
Applicable Analysis 100 (2), 383-402, 2021
70*2021
Eigenvalue problems involving the fractional -Laplacian operator
E Azroul, A Benkirane, M Shimi
612019
An existence result for nonlinear elliptic equations in Musielak-Orlicz-Sobolev spaces
A Benkirane, MS El Vally
Bulletin of the Belgian Mathematical Society-Simon Stevin 20 (1), 57-75, 2013
592013
Capacités dans les espaces d’Orlicz
N Aissaoui, A Benkirane
Ann. Sci. Math. Québec 18 (1), 1-23, 1994
521994
A strongly nonlinear elliptic equation having natural growth terms and L 1 data
A Benkirane, A Elmahi
Nonlinear analysis, theory, methods & applications 39 (4), 403-411, 2000
502000
Existence of solutions for a nonlocal type problem in fractional Orlicz Sobolev spaces
E Azroul, A Benkirane, M Srati
Advances in Operator Theory 5 (4), 1350-1375, 2020
452020
Existence of entropy solutions for some nonlinear problems in Orlicz spaces
A Benkirane, J Bennouna
Abstract and Applied Analysis 7 (2), 85-102, 2002
442002
Existence of entropy solutions for nonlinear elliptic equations in Musielak framework with L1 data
MSBE Vall, A Ahmed, A Touzani, A Benkirane
Bol. Soc. Parana. Mat.(3) 36 (1), 125-150, 2018
392018
An approximation theorem in Musielak-Orlicz-Sobolev spaces
A Benkirane, J Douieb, M Ould Mohamedhen Val
Commentationes Mathematicae 51 (1), 2011
352011
Existence of solutions for elliptic equations having natural growth terms in Musielak-Orlicz spaces
M Ait Khellou, A Benkirane, SM Douiri
J. Math. Comput. Sci. 4 (4), 665-688, 2014
342014
Existence results for quasilinear degenerated equations via strong convergence of truncations.
Y Akdim, E Azroul, A Benkirane
Revista Matematica Complutense 17 (2), 359-379, 2004
312004
Approximations de type Hedberg dans les espaces et applications
A Benkirane
Annales de la Faculté des sciences de Toulouse: Mathématiques 11 (2), 67-78, 1990
301990
Quasilinear degenerated equations with datum and without coercivity in perturbation terms
L Aharouch, E Azroul, A Benkirane
Electronic Journal of Qualitative Theory of Differential Equations 2006 (19 …, 2006
292006
Existence of solution for quasilinear degenerated elliptic unilateral problems
Y Akdim, E Azroul, A Benkirane
Annales mathématiques Blaise Pascal 10 (1), 1-20, 2003
272003
The system can't perform the operation now. Try again later.
Articles 1–20